# SDR USAA2009070691669

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 28,837 hours, 15,756 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 1981 - DCA-GSO - FLIGHT ATTENDANT REPORTS SEEING SMOKE IN AFT GALLEY WITH STRONG ELECTRICAL ODOR.  FOUND LEFT COFFEEMAKER HEATER CIRCUIT BREAKER BURNED.  ISOLATED COFFEEMAKER AND PROGRAMMED FOR REPLACEMENT AT NEXT MAINTENANCE OPPORTUNITY.  REMOVED AND REPLACED LEFT COFFEEMAKER.  OPERATIONAL CHECK WAS GOOD.
